# SDR USAA2014011600004

- Difficulty date: January 12, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N8326U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON LOWER CHORD AT R3 EMERGENCY DOOR CUT OUT BETWEEN BS 1320 TO BS 1360, RBL 32.  REPLACED LOWER CHORD AT R3 EMERGENCY DOOR CUT OUT BETWEEN BS 1320 TO BS 1360, RBL 32 IAW SRM 51-10-02, 53-00-51-1A & 51-40-02.
